Bhati Lakes 100

route-1

With a focus on runners who can’t travel long distances for a race, a beautiful lake area close enough to Delhi with a fairly gradient trail was chosen for this.

The Bhati lakes are old abandoned Bhati mines which turned to lakes over a period of time. The area offers a 20 mile loop with a 6 km tarmac to loop back in to the trail area.

The race categories were as follows:

  • Individual
    • 30 miles
    • 50 miles
    • 100 miles
  • Relay
    • 30 miles (2 runners)
    • 50 miles (2-3 runners)
    • 100 miles (2-4 runners)

Schedule

Oct 21, 2011

  • Point of arrival for the race: Delhi
  • Med check (venue will be notified prior to the race) 12 noon – 5 pm
  • Race-packet pickup, orientation, pre-race briefing, and pre-race dinner at Delhi 5 pm – 7 pm
  • Travel to and from race venue
    • Race venue is 30 km from Delhi city limits, and will require prior transportation arrangements to get to the venue by 4 am
    • All participants are required to be at the start line 30 minutes prior to their scheduled start times of 5 am, 5:30 am and 6 am
    • Please refer to directions, and location address provided to call for taxi or car-pooling if you are traveling to the venue individually
    • All participants are expected to secure transportation for post race travel to the city

Oct 22, 2011 (Race Day 1)

  • Race start timings:
    • 100 Mile – 5:00 am
    • 50 Mile – 5:30 am
    • 30 Mile – 6:00 am
    • Please note your start time mentioned in the confirmation letter sent to you
  • Race end timings:
    • 30 Mile – 2:00 pm
    • 50 Mile – 9:30 pm
    • Finish line refreshments: 10:00 am – 9:30 pm

Oct 23, 2011 (Race Day 2)

  • Race end timings:
    • 100 Mile – 5:00 pm
    • Finish line refreshments: 5:00 am – 5:00 pm
  • 7 pm onwards: Post race dinner and celebration at Delhi

Details

What’s included in the fee?

  • Aid-station support providing water, electrolytes, fruit, energy drinks, salty snacks, candy, ice and medical aid at 5-mile intervals
  • Nighttime route safety and supportGoody bag
  • Post race celebration at Delhi

Race Preparation

Please ensure you bring ample energy supplements, food, and personal medical supplies (if any are needed). You will be allowed one drop-bag at each aid station. There will be aid-stations at every 5km interval.

Race Guidelines

  • All participants are required to be at the start line 30 minutes prior to their scheduled start times of 5 am, 5:30 am and 6:00 am.
  • Race cut-off times:
    • 100 mile distance
      • 25 mile marker – 1 pm (8 hours into the race)
      • 50 mile marker – 9 pm (16 hours into the race)
      • 75 mile marker – 7 am, next day (26 hours into the race)
      • The finish line – 5 pm (36 hours into the race)
    • 50 mile distance
      • 15 mile marker – 9:30 am (4 hours into the race)
      • 30 mile marker – 2:30 pm (9 hours into the race)
      • The finish line – 8:30 pm (15 hours into the race)
    • 30 mile distance
      • 10 mile marker – 8 am (2 hours into the race)
      • 20 mile marker – 11 am (5 hours into the race)
      • The finish line – 2 pm (8 hours into the race)
  • 50 mile and 100 mile participants are allowed to bring 2 and 4 crew members respectively for pacing and/or support. Please ensure organizers are intimated at least one week before the race and register your crew members so they can receive their personal crew tags on the day of the race at the race venue. No crew members will be allowed on the route without registration or their crew tags missing.
  • No vehicular support is allowed on the route except for organizer’s vehicles.
  • 50 mile and 100 mile participants should carry mandatory night running aids such as headlamps or torchlight, reflective vests or armbands and whistle. Please refer to your confirmation letter for mandatory gear requirement applicable to your race distance.
  • Drop bags are allowed for all race participants. Number of drop bags allowed for each participant will be stated in your registration confirmation letter, and equal number of name tags will be provided in your race packet. All drop bags must be clearly marked with your name tag provided and bib number.

Tags: ,

Categories: Races, Running

Subscribe

Subscribe to our RSS feed and social profiles to receive updates.

4 Comments on “Bhati Lakes 100”

  1. December 10, 2011 at 4:16 am #

    I suggest adding a “google+” button for the blog!
    Hellen

  2. Kavitha
    September 25, 2012 at 11:24 am #

    Thanks, Hellen. We will add the button.

  3. Kavitha
    September 24, 2013 at 12:37 pm #

    Hi JJ,

    There is no prize money in these races.

    Happy running.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 2,563 other followers

%d bloggers like this: